PDA

View Full Version : Rash or maybe hives



ritzbit2
10-17-2012, 01:52 PM
I am very unsure what this might be. I am wondering if you guys get anything similar? I'm going to the doctor tomorrow afternoon, and have had these for the past day and a half. They itch, and the ones on my feet burn. I've been asking around.

I'm going to go ahead and post this and try to upload the pictures to photobucket or something then put a link because the website is acting goofy with pictures still. I have them on facebook but I don't want to post my fb link for everyone lol

EDIT: Here is the link. I made the album public so I'm pretty sure anyone should be able to see it. http://photobucket.com/teenswithlupus

Mica
10-18-2012, 10:42 AM
Okay to me, but im no doctor, it might be eczema I had it when I was younger but the steroids i'm on have really helped with that. Also your skin could just be dry, I know it may not look it but with our sensitive skin its a but possibilty. I went through a stage like that where it was on my legs and it looked exactly like that. I suggest goldbond medicaided body lotion.

jmail
10-18-2012, 02:41 PM
I had a reply all written up last night Ritz, and I zoned-out bad fog, and crashed. I thought I'd "sent" it, but "oh well". A couple of your shots look like dermatitis, which can get worse, and is to be watched. Like Mica says, it could be eczema. It could be psoriasis, dependant upon how it progresses, if it "crusts" over with "silver" scale. Both can itch *bad*. Do you have any cortizone cream you could put on one of the spots, and keep up with putting it on as often as the label says you can? If it reacts to steroid, then you could have your doc prescribe a steroid cream with some "anti-itch" in it (menthol). Have you changed your diet lately? For some folks (me included), cow's milk and other dairy products (ice cream) will break me out. But if the rash spreads much more, call the doc. You might learn the meaning of "pruritic itch". Hopefully not. If you get breathing difficulties, do the ER. It might be a reaction to either med or something else, and if you do what I did, it can get downright scary.

n.mac
10-19-2012, 03:33 PM
I used to get rashes on my feet and ankles that looked very much like your photos.
Nothing I did including creams,changing laundry detergents etc seemed to help.

Now that I have been on plaquenol these rashes like most of my other rashes are far less severe.

magistramarla
10-19-2012, 03:44 PM
Ritz,
You've gotten some good suggestions here. There is one more to think about - vasculitis. Haven't you had problems with that before?
Talk to your doc and be sure to take the pics with you.
Hugs,
Marla

ritzbit2
10-22-2012, 06:40 PM
Ritz,
You've gotten some good suggestions here. There is one more to think about - vasculitis. Haven't you had problems with that before?
Talk to your doc and be sure to take the pics with you.
Hugs,
Marla

So I called the rheums office today like my GP told me to. I took Benadryl all weekend and the itch didn't stop and the spots spread more and now are starting to look purple :( I'm worrying that you might be right about vasculitis Marla. The spots I got the last two times with it didn't look like this, they were petechiae. These spots now look a lot like picture of purpura I've seen online. My feet are swollen and so are my hands.

I went to my GP two days last week, first for this rash, and then the deathly sore throat and "run-over-by-a-bus" feeling the next morning. He thinks I have parainfluenza (basically adult croup) but he wasn't so sure this rash was related and said that him and my rheum talked and wanted me to see her (my rheum) this week if the spots didn't clear up and they've gotten worse :/

magistramarla
10-23-2012, 10:16 AM
Ritz,
I'm glad that they are listening to you.
Get better soon.
Hugs,
Marla

jmail
10-23-2012, 02:37 PM
Are they getting you in to see the rheumy Ritz? It's not something to wait on if you're swelling up, or especially if it's spreading. If you do like I did, your skin layers will separate and possibly cause more issues. Be careful with it.

ritzbit2
10-25-2012, 06:57 PM
I saw my rheum today and I do in fact have vasculitis again. I had to up my steroids again which I hate but its needed :( I was almost off those suckers too!

jmail
10-26-2012, 01:44 PM
Ouch, sorry 'bout that ritz. They put me back on the prednisone also, since I'm having more issues, which is def disappointing, so I know how you feel about the steroids ritzbit2.

magistramarla
10-28-2012, 08:42 PM
Ritz,
I hope that you are doing better!
Hugs,
Marla

Saysusie
10-29-2012, 02:19 PM
Just checking in on you...any answers? Are you doing any better?

Peace and Blessings
Namaste
Saysusie

ritzbit2
11-02-2012, 07:17 AM
The vasculitis is starting to clear up it seems. I had an echo and ekg yesterday followed by a cardio and pulmonary appointments with the pulmonary hypertension clinic. I do not have pulmonary hypertension but my echo was off from the last times I have had them done. I have a 24 hr holter monitor on right now. Here is the album again. I added pictures of the spots that developed by the time I went to see my rheum last week, and my lovely holter monitor! lol http://s290.photobucket.com/albums/ll267/dancing_bananas815/Lupus/

Numpty
11-03-2012, 07:07 AM
Wow, that rash looks really painful. Glad they worked out what it was though and that you have treatment for it. Hope you get to feeling much better soon xx

jmail
11-03-2012, 09:35 AM
Are those the same pix as before ritzbit2? My eyes seem to be able to "see" the ones you linked to above, easier, if that makes sense. That does look more like blood vessel involvement to me now.

Don't you just *love* that monitor? When i woke up the next morning with mine, I'd pulled half the wires off the electrodes...

ritzbit2
11-04-2012, 11:00 AM
There are the ones from last time but the ones that were the newest ones in that folder are the newer ones. Almost all of the smaller spots have just faded to a lovely brown, which my rheum told me would happen because of the type of vasculitis it is. Some of the bigger spots are still a lot darker. I mananged to not screw up my holter monitor lol I was happy about that. I have a follow up appointment on Tuesday with my rheum and will also get a PFT done while I'm at the hospital. Busy day!

jmail
11-05-2012, 05:36 AM
Have fun with that test. They make you do some really weird breathing stuff, and they'll give you a *free* inhaler when you've completed the test! Oh boy! If they do the blood gas blood draw, that's the worst part of it. My artery wanted to "run away!" from the needle, but they got it OK. They don't always do the blood gas thang. Depends upon the doc's order, *and* upon the tech who does the test, I think. My tech was nervous about doing it. Wear some old clothes, just in case you get a nervous one.

ritzbit2
11-05-2012, 12:54 PM
I unfortunately get PFTs done every 6 months because of the ILD so I'm used to them. I hate them though lol I have that and my rheum appointment tomorrow, and have ANOTHER echo and cardio appointment next week. Am I done yet? lol

jmail
11-05-2012, 05:59 PM
Wow! and I thought once a year for the pft was bad... lol

ritzbit2
11-14-2012, 03:33 PM
Not sure what the results of my PFT are yet because no one has called and have been too busy to call during the day. Went to my second cardio appointment today and they said that the problem a few weeks ago was that my septum in my heart didn't look good. They said today it looked much better and they think that the change last time had to do with me being in a flare. Very relieved that my heart is ok, though I wish they had an answer about my consistently high HR. They said they're going to continue to see me to make sure that nothing is happening that may make it necessary to take any kind of medicine for my heart. I'm not feeling well overall, but I think its more of a fibro flare up because of all the stress I've been under and then the fun of being on and trying to taper on my steroids. My body is like LET ME BE lol I got denied yesterday for my SSI :( so now I have to get a lawyer and appeal it.